Imperial College London

ProfessorAlexanderIvanov

Faculty of Natural SciencesDepartment of Mathematics

Professor of Pure Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8496a.ivanov Website CV

 
 
//

Location

 

6M54Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

...

Publications

Journals

Ivanov AA, Majorana representations of the Monster group, Contemporary Mathematics - American Mathematical Society, ISSN:0271-4132

Ivanov AA, Franchi C, Mainardis M, The 2A Majorana representations of the Harada-Norton group., Ars Mathematica Contemporanea, ISSN:1855-3966

Ivanov AA, Franchi C, Mainardis M, Standard majorana representations of the symmetric groups, Journal of Algebraic Combinatorics, ISSN:1572-9192

Franchi C, Ivanov AA, Mainardis M, et al., 2017, Permutation modules for the symmetric group, Proceedings of the American Mathematical Society, ISSN:0002-9939, Pages:1-1

Franchi C, Ivanov AA, Mainardis M, et al., 2016, Standard Majorana representations of the symmetric groups, Journal of Algebraic Combinatorics, Vol:44, ISSN:0925-9899, Pages:265-292

More Publications